# SDR ASAA2023110446015

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,536 hours, 11,024 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AUTO FAIL" LIGHT ILLUMINATED UPON LANDING SELECTED MANUAL AND LIGHT EXTINGUISHED AFTER RE-SELECTING AUTO. GROUNDED - YES. PERFORMED FIM TASK 21-31 827 STEP E. NORMAL OPERATION CONFIRMED, LIGHT EXTINGUISHED. PERFORMED REPAIR CONFIRMATION DCPC BITE PROCEDURE 21-31 TASK 801. NO MAINTENANCE MESSAGE OR FAULT CODES PRESENT AFTER GROUNDTEST. FAULT CORRECTED.
